| Model Number |
M00558640 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the balloon ripped.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of balloon torn block h11: investigation results - the device was not returned for analysis; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of balloon torn could not be confirmed.Ased on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of balloon torn was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.